Estimates in the Zygmund class and their application to boundary
Doklady Akademii Nauk, Tome 307 (1989) no. 6, pp. 1289-1292 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1989_307_6_a0,
     author = {F. G. Avkhadiev},
     title = {Estimates in the {Zygmund} class and their application to boundary},
     journal = {Doklady Akademii Nauk},
     pages = {1289--1292},
     year = {1989},
     volume = {307},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1989_307_6_a0/}
}
TY  - JOUR
AU  - F. G. Avkhadiev
TI  - Estimates in the Zygmund class and their application to boundary
JO  - Doklady Akademii Nauk
PY  - 1989
SP  - 1289
EP  - 1292
VL  - 307
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1989_307_6_a0/
LA  - ru
ID  - DAN_1989_307_6_a0
ER  - 
%0 Journal Article
%A F. G. Avkhadiev
%T Estimates in the Zygmund class and their application to boundary
%J Doklady Akademii Nauk
%D 1989
%P 1289-1292
%V 307
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1989_307_6_a0/
%G ru
%F DAN_1989_307_6_a0
F. G. Avkhadiev. Estimates in the Zygmund class and their application to boundary. Doklady Akademii Nauk, Tome 307 (1989) no. 6, pp. 1289-1292. http://geodesic.mathdoc.fr/item/DAN_1989_307_6_a0/